# SDR RAIA980322

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 870
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN8
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7058 - STL - LEFT MAIN LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTION.  MAINTENANCE REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH.  (M)
